# SDR DALA2024122311938

- Difficulty date: December 17, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 69,753 hours, 32,371 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0720632) CORROSION AND FABRICATION DAMAGE (COUNTERSINK TOOL MARKS, RIVET HEADS PROTRUDING) ALONG DOOR 2R LOWER SILL INNER CHORD (MOP SILL) BETWEEN STA 893 / RBL 61 / WL 208 AND STA 1006 / RBL 42 / WL 208.
